# SDR JGVR20240604003

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N357QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800155
- Aircraft time: 14,278 hours, 9,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA ON THE UPPER SURFACE OF THE UPPER INBOARD SKIN ON THE LH WING, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION, TREATED, PRIMED AND TOPCOATED BLENDED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
